Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Spotting 2 days after IUI. what is happening with me ?

hi Dr, I had IUI on 6 april 2011. but after 2 days, 8 April I had light brownish spotting and its heavy on saturday and continue until today. but I dont hv any menstrual cramp or pain. the discharge become red sometimes. pls advice me on what is happening. tq
Asked On : Mon, 11 Apr 2011
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
The brownish discharge and spotting seen after IUI is most commonly due to some injury done to the cervix while holding it with the instruments to inject the sperm concentrate inside the uterus. You need not worry about it. the spotting will subside in a day or two when the injured mucosa heals.
Dr. Rakhi Tayal
Answered: Mon, 11 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor